# SDR UPS05844937

- Difficulty date: July 11, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4750419U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME TO INTERCOSTAL FITTING CRACKED STA.1160 L18R.     REMOVE AND REPLACE INTERCOSTAL FITTING IAW SRM 51-3-0 AND 51-1-20D.
